Advanced Search
MyIDEAS: Login

One barrier reflected backward doubly stochastic differential equations with discontinuous monotone coefficients


Author Info

  • Li, Zhi
  • Luo, Jiaowan
Registered author(s):


    In this paper, we study one-dimensional reflected backward doubly stochastic differential equations (RBDSDEs) with one continuous barrier and discontinuous (left or right continuous) monotone generator. An existence theorem and a comparison theorem for solutions of the class of RBDSDEs are established. Some known results are extended.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL:
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Elsevier in its journal Statistics & Probability Letters.

    Volume (Year): 82 (2012)
    Issue (Month): 10 ()
    Pages: 1841-1848

    as in new window
    Handle: RePEc:eee:stapro:v:82:y:2012:i:10:p:1841-1848

    Contact details of provider:
    Web page:

    Order Information:

    Related research

    Keywords: Reflected backward doubly stochastic differential equations; Monotone coefficients; Comparison theorem;


    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Fan, ShengJun & Liu, DeQun, 2010. "A class of BSDE with integrable parameters," Statistics & Probability Letters, Elsevier, vol. 80(23-24), pages 2024-2031, December.
    2. N'zi, Modeste & Owo, Jean-Marc, 2009. "Backward doubly stochastic differential equations with discontinuous coefficients," Statistics & Probability Letters, Elsevier, vol. 79(7), pages 920-926, April.
    3. Lin, Qian, 2009. "A class of backward doubly stochastic differential equations with non-Lipschitz coefficients," Statistics & Probability Letters, Elsevier, vol. 79(20), pages 2223-2229, October.
    4. Lepeltier, J. P. & San Martin, J., 1997. "Backward stochastic differential equations with continuous coefficient," Statistics & Probability Letters, Elsevier, vol. 32(4), pages 425-430, April.
    Full references (including those not matched with items on IDEAS)



    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.


    Access and download statistics


    When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:82:y:2012:i:10:p:1841-1848. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.